Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had protected sex after medical abortion. Having bleeding with stomach pain. On marvelon. Pregnancy test positive

Hi I had medical abortion 2 weeks ago. I had bleeding for 10 days and spotting after that, not much bleeding. I had sex after that using condoms . But now I am having some bleeding and pain in my lower stomach so much. Is it normal or I have to seek medical help? I have been taking Marvelon since 1 week and I still have positive pregnancy test . It s been 15 days after my abortion now. Pls help me.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Welcome to HCM,

Bleeding and spotting after abortion for a couple of days is normal.

But bleeding for 10 days and again after 15 days of abortion with so much pain in lower abdomen doesn't seems to be normal.

Pregnancy test detects Human chorionic gonadotropin hormone.

It is produced by the trophoblastic cells of placenta.

Blood test for pregnancy is more reliable than urine test, thus you can repeat pregnancy test with blood.

In your case, it is possible that some part of placenta is left during abortion, and it is causing problem.

Please consult your Gynecologist for examination and treatment accordingly.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor